MathSciNet Relay Station
MathSciNet bibliographic data
MR540638 (80g:20030) 20D08
Smith, Stephen D. Large extraspecial subgroups of widths $4$ and $6$. J. Algebra 58 (1979), no. 2, 251–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement